# SDR SIMA200517101

- Difficulty date: June 20, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- Engine: Ge CT71
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225027002
- Part serial: 3108
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE HAND FLYING AC WITH NO AUTOPILOT ENGAGED, THE AIRCRAFT PITCHED UP WITH NO PILOT INPUT.  REPLACED ELEVATOR SERVO.  OPS CHECK GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.  (K)
